# SDR 2006FA0001011

- Difficulty date: September 25, 2006
- Submitted: October 20, 2006
- Operation: General aviation
- Aircraft: N4307S
- Make and model: Beech A36
- Aircraft serial: E675
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397CN2C
- Condition: Damaged
- Location: Engine
- Part time: 133 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE DEFECTS WERE NOTED ON 6 ENGINE COMPONENTS, CYLINDERS WITH 133.1 SINCE NEW AND PUT IN SERVICE ON THE SAME ENGINE DECEMBER 2004.  NR 4 AND NR 5 CYLINDERS WERE CRACKED IN THE EXHAUST PORT WITH A HOLE BURNED THROUGH AT THE CRACK AND WAS LEAKING EXHAUST GASSES OVERBOARD.  NR1, NR2, NR3, AND NR6 CYLINDERS WERE CRACKED IN THE SAME LOCATION AS NR4 AND NR5.  THE CRACKS ARE IB OF THE EXHAUST PORT APPEARS TO BE TOO THIN AND NOT ABLE TO WITHSTAND THE HEAT AND STRESS PRESENT DURING NORMAL ENGINE OPERATION.  (K)
